MAUDE Adverse Event Report: NUVASIVE, INC. RELINE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

NUVASIVE, INC. RELINE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 10000718
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that the tip was broken and the fragment stayed inside the lock screw.The surgeon cut the spinal rod to remove the spinal screw.After the removing, the surgeon inserted new spinal screw and spinal rod.We do not receive any other adverse patient consequences reported.

Brand Name
RELINE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24388515
Report Number2031966-2026-00029
Device Sequence Number18688445
Product Code LXH
UDI-Device Identifier00887517513397
UDI-Public887517513397
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10000718
Device Lot NumberIM0742
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown